Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online
Ask a Urologist   »  

Dark bump on the urinary tract, painfull while urinating, blood blisters. What could it be, advise and treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
my wife has a dark lump which has appeared on her urinary tract. She can see it. It is painful when she urinates and appears attached to her. It seems to have come up in the last few hours (at least the pain has) and is like a blood blister and is quite hard. What could it be? What should we do?
Posted Tue, 22 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 4 hours later
Thanks for posting your query.
A painful dark lump near the urinary tract can be a hematoma due to injury or an infected bartholin's cyst. A direct examination is the only way to find out the actual cause.
She needs to get herself examined by her gynecologist. Antibiotics and pain killers are needed for relief.
Meanwhile doing a cold compress on the area will be helpful.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor